RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 551–552 (Mi dan36303)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Boundary value problems for analytical functions of two variables and their associated integral equations

I. B. Simonenko

Rostov State University

Full text: PDF file (286 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.55:517.948.32
Presented: N. I. Muskhelishvili
Received: 25.12.1970

Citation: I. B. Simonenko, “Boundary value problems for analytical functions of two variables and their associated integral equations”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 551–552

Citation in format AMSBIB
\Bibitem{Sim71}
\by I.~B.~Simonenko
\paper Boundary value problems for analytical functions of two variables and their associated integral equations
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 551--552
\mathnet{http://mi.mathnet.ru/dan36303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284777}
\zmath{https://zbmath.org/?q=an:0237.45008}


Linking options:
  • http://mi.mathnet.ru/eng/dan36303
  • http://mi.mathnet.ru/eng/dan/v199/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Sazonov, “$C^*$-algebras of bisingular operators with discontinuous coefficients”, Izv. Math., 63:2 (1999), 367–399  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:15
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019